RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 8, Pages 1041–1048 (Mi de10426)  

Ordinary Differential Equations

Weak Solutions of Stochastic Differential Equations with Discontinuous Coefficients

A. A. Levakov

Belarusian State University, Minsk

Full text: PDF file (1093 kB)

English version:
Differential Equations, 2001, 37:8, 1088–1096

Bibliographic databases:

UDC: 517.911.5
Received: 15.05.2001

Citation: A. A. Levakov, “Weak Solutions of Stochastic Differential Equations with Discontinuous Coefficients”, Differ. Uravn., 37:8 (2001), 1041–1048; Differ. Equ., 37:8 (2001), 1088–1096

Citation in format AMSBIB
\Bibitem{Lev01}
\by A.~A.~Levakov
\paper Weak Solutions of Stochastic Differential Equations with Discontinuous Coefficients
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 8
\pages 1041--1048
\mathnet{http://mi.mathnet.ru/de10426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1885897}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 8
\pages 1088--1096
\crossref{https://doi.org/10.1023/A:1012415417845}


Linking options:
  • http://mi.mathnet.ru/eng/de10426
  • http://mi.mathnet.ru/eng/de/v37/i8/p1041

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019